Back to Search
Start Over
Asymptotical boundedness for stochastic coupled systems on networks with time-varying delay driven by G-Brownian motion.
- Source :
-
International Journal of Control . Oct2019, Vol. 92 Issue 10, p2235-2242. 8p. - Publication Year :
- 2019
-
Abstract
- This paper investigates a class of stochastic coupled systems on networks with time-varying delay driven by G-Brownian motion (G-SCSNTVD, in short). By means of inequality technique, kth vertex-Lyapunov functions and graph-theory, we obtain asymptotical boundedness for G-SCSNTVD. As an application, stochastic coupled oscillator networks with time-varying delay driven by G-Brownian motion are discussed. Moreover, an example is given to illustrate the theory obtained. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 00207179
- Volume :
- 92
- Issue :
- 10
- Database :
- Academic Search Index
- Journal :
- International Journal of Control
- Publication Type :
- Academic Journal
- Accession number :
- 137924273
- Full Text :
- https://doi.org/10.1080/00207179.2018.1435907